# SDR SWIA202507310001

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 41,154 hours, 30,325 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW SHATTERED CLIMBING THROUGH 26000 FT  (FLIGHT 6444) REMOVED AND REPLACED CAPTAINS SIDE WINDOW IAW TASK CARD 56-220-1000-SKY. OPS CHECK OF WINDOW HEAT GOOD. LEAK CHECK GOOD. AIRCRAFT SAFE FOR RETURN TO SERVICE.
